Facial reconstruction

Search LJMU Research Online

Browse Repository | Browse E-Theses

Hybrid Flooding Scheme for Mobile Wireless Networks

Reina, DG and Toral, SL and Johnson, P and Barrero, F (2013) Hybrid Flooding Scheme for Mobile Wireless Networks. IEEE Communications Letters, 17 (3). pp. 592-595. ISSN 1558-2558

[img] Text
CL2012-1505.pdf - Accepted Version

Download (219kB)

Abstract

A hybrid broadcast scheme for mobile wireless networks is proposed in this letter. The main objective is to combine different flooding schemes in order to solve the broadcast storm issue encountered by the simple flooding scheme. For this purpose, the density of nodes is taken into account using a density metric called expansion metric. In addition, in order to reduce the broken links due to mobility of nodes and increasing dissimilarity among the intermediate nodes, a forwarding zone criterion is included in the proposed schemes. The proposed approaches have been implemented and compared with pure probabilistic flooding, and simple flooding schemes.

Item Type: Article
Additional Information: c) 2013 IEEE. Personal use of this material is permitted. Permission from IEEE must be obtained for all other users, including reprinting/ republishing this material for advertising or promotional purposes, creating new collective works for resale or redistribution to servers or lists, or reuse of any copyrighted components of this work in other works
Uncontrolled Keywords: 0906 Electrical And Electronic Engineering, 1005 Communications Technologies, 0805 Distributed Computing
Subjects: Q Science > QA Mathematics > QA75 Electronic computers. Computer science
T Technology > TK Electrical engineering. Electronics. Nuclear engineering
Divisions: Electronics and Electrical Engineering
Publisher: IEEE
Date Deposited: 12 Oct 2015 13:56
Last Modified: 12 Oct 2015 13:56
URI: http://researchonline.ljmu.ac.uk/id/eprint/2155

Actions (login required)

View Item View Item